# SDR SWIA2019010845415

- Difficulty date: November 15, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 42,498 hours, 36,282 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE OUTBOARD PLATE HAS CHAFING DAMAGE TOP SIDE. (C-CHECK) RO: 01/05/2019 BLENDED CHAFING DAMAGE ON SERVICE DOOR HINGE OUTBOARD PLATE TOP SIDE IAW REO. PERFORMED OPERATIONAL TEST - CHECKED GOOD.
